# SDR 2006UALA01887

- Difficulty date: September 29, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 25,857 hours, 9,816 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EPSU BATTERY AFT L- MESSAGE SHOWED AFTER THE EMERGENCY LIGHT TEST.  REPLACED BATTERY AND TESTED OK.
